# SDR DALA2023061404874

- Difficulty date: June 13, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 82,760 hours, 20,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 6817, FOUND EMER SEAT MOUNTED LIGHTS ROWS 36-44 INOP.CORRECTIVE ACTION: ONLY SEAT MOUNTED INOP. FOUND CONNECTOR WITH LOOSE WIRE. CONNECTOR J1 ON D9355P. RE-TERMINATED WIRE IAW SWPM 20. (LP 4539350)
